MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343410
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications include lisinopril, metformin, and rosuvastatin (crestor).(b)(4) ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.(b)(4): the device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted the gore® tag® conformable thoracic stent graft instructions for use states ¿complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to improper stent graft placement and branch vessel occlusion or obstruction.".
 
Event or Problem Description
On (b)(6), 2011, the patient was implanted with a gore® tag® conformable thoracic stent graft to treat a penetrating aortic ulcer.During the procedure, the physician had reportedly planned to land the proximal end of the device at the mid-ostium of the left subclavian artery (lsa) due to a short landing zone.Upon deployment, it was noted the device had unintentionally covered the lsa.The cause of the unintended placement is unknown.A stent was implanted in the lsa to preserve blood flow, and the case went forward to completion without any further reported complications.The patient tolerated the procedure.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11473133
Report Number2017233-2021-01758
Device Sequence Number3598038
Product Code MIH
UDI-Device Identifier00733132646951
UDI-Public00733132646951
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2022
Device Model NumberTGM343410
Device Catalogue NumberTGM343410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight127